# SDR 2004UALA00560

- Difficulty date: April 28, 2004
- Submitted: June 15, 2004
- Operation: Air carrier
- Aircraft: N773UA
- Make and model: Boeing 777222
- Aircraft serial: 26929
- Engine: Pwa PW4077
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Delaminated
- Location: Le Slats Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRAILING EDGE WEDGE DELAMINATED LWR INBOARD SURFACE.  MAJOR REPAIR ACCOMPLISHED.  REPAIRED WEDGE.
